# SDR HNAA2020032700109

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 49,487 hours, 43,065 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PDIS  604     27-41  2220941  26MAR20  PHL  CLOSE
      MAIN PITCH TRIM INOP ON DEPARTURE.
      BACK UP TRIM WORKS FINE.
FACT  26MAR20  19:50  PHL
            TROUBLESHOT IAW FIM 27-43-00. RESET PITCH TRIM CURCU
            IT BREAKERS. OPS CHECK SYSTEM. OPS CHECK GOOD. TRANS
            ITORY CONDITION. OK FOR SERVICE
